Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
caliguy112

6 month treatment to 5 month?

I have been on accutane for 3 months, just started my 4th, and I never had bad acne just persistent. So far I've seen very good results and as of right now i have no active pimples on my face just some red marks. I was wondering if it would be alright to ask my derm to up the dosage for the 5th month from 80mg/day to something higher and cut out the 6th month.

Would that make sense to do considering I still want a little of my summer back before I head to college in the fall?

Or would that be a complete waste of my time and just go the full 6 months?

Ps. My derm says my liver function is amazing and it looks like my enzymes have not changed at all. Also no bad side affects just dry skin, lips and red face!!!

Share this post


Link to post
Share on other sites

From what I hear, those who see the best results/remain clear, are the ones that are clear during their final two months. Will you reach your cumulative dose in that time?

So if you're clear towards the end of your 4th or 5th month, I definitely think you have a case for stopping altogether. Bring it up next time you see your derm.

Share this post


Link to post
Share on other sites

thank you nodflenders, I don't really know what my cumulative dose is but I weight about 190 and I have been on 80mg/day since day one.

Any other advise?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×